Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Continuous bleeding since Mirena insertion. Is there any alternative for Tranexa?

Hi I have recently had Mirena and got periods after one week and since then the bleeding was continuous and now even after one month after the start of bleeding there is no sign of relief. In India doctor suggested tranexa 500 but I stay in Dubai and the medication is not available in Dubai. Is there any alternative drug for this bleeding to stop? Thank you
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hello Mrs.Shilpa,

I have gone through your problem.

You are having an intrauterine contraceptive device (IUD) and now you are suffering from continuous bleeding. You have been prescribed Tranexa 500 which is unavailable at your place.

You need to know the side effects of IUD.
1. Bleeding
2. Pain
3. Pelvic inflammatory disease
4. Uterine perforation
5. Migration

If any patient is having continuous Pain, Bleeding or Pelvic inflammatory disease after IUD insertion, it's always advisable to remove the IUD and go for other methods of contraception.

Tranexa 500 is a drug for immediate control of small hemorrhage. This is a trade name of the drug. This drug will be available even at your place, but with a different name.

My advice is to consult a gynecologist at your place and get her advice regarding IUD continuation and also regarding the drug.

Good luck to you.
Answered: Thu, 25 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor